| Model Number |
JAZZY SELECT 6 |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The "date of event" was not provided.The device has not been made available at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges his house caught on fire with the unit inside.
Additional Manufacturer Narrative
There has been no response from the consumer after several attempts.The device whereabouts is unknown.
Event or Problem Description
Consumer alleges his house caught on fire with the unit inside.